# SDR VNAA202408080002

- Difficulty date: June 30, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 19,455 hours, 17,432 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEFT VERTICAL STABILIZER TO FUSELAGE ATTACHMENT AFT/FDW DRAG ANGLES BTW 55.625% STGR DATUM TO 67.5% REAR SPAR DATUM.  REPAIRED PER CRJ900 SRM 55-31-00-201-001-A01
